Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2012 | Journal Article | LibreCat-ID: 4601
Feng, Y., & Beran, J. (2012). Optimal convergence rates in non-parametric regression with fractional time series errors. Journal of Time Series Analysis, 34(1), 30–39. https://doi.org/10.1111/j.1467-9892.2012.00811.x
LibreCat | DOI
 

Filters and Search Terms

issn=0143-9782

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed